# SDR AC2A0000094

- Difficulty date: September 15, 2000
- Submitted: October 26, 2000
- Operation: General aviation
- Aircraft: N715CC
- Make and model: Bell 206L-3
- Aircraft serial: 51380
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 206064300005
- Part serial: 991117
- Condition: Cracked
- Location: Engine
- Part time: 8,380 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST ASSY CRACKED.  REPLACED.  (X)
